Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On a constant in the theory of trigonometric series


Authors: Yudell L. Luke, Wyman Fair, Geraldine Coombs and Rosemary Moran
Journal: Math. Comp. 19 (1965), 501-502
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-65-99246-X
PII: S 0025-5718(65)99246-X
Article copyright: © Copyright 1965 American Mathematical Society